Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Annals of the Alexandru Ioan Cuza University - Mathematics

The Journal of "Alexandru Ioan Cuza" University from Iasi

Editor-in-Chief: Oniciuc, Cezar

2 Issues per year

CiteScore 2016: 0.34

SCImago Journal Rank (SJR) 2016: 0.231
Source Normalized Impact per Paper (SNIP) 2016: 0.488

Mathematical Citation Quotient (MCQ) 2015: 0.10

Open Access
See all formats and pricing
More options …

Set-Valued Prešić Type Contraction in Metric Spaces

Satish Shukla
  • Corresponding author
  • Shri Vaishnav Institute of Technology and Science, Department of Applied Mathematics, Gram Baroli, Sanwer Road, Indore (M.P.) 453331, INDIA
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Ravindra Sen
  • Shri Vaishnav Institute of Technology and Science, Department of Applied Mathematics, Gram Baroli, Sanwer Road, Indore (M.P.) 453331, INDIA
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Stojan Radenović
Published Online: 2014-05-08 | DOI: https://doi.org/10.2478/aicu-2014-0011


The purpose of this paper is to prove some coincidence and common fixed point theorems for a single-valued and a set-valued mapping satisfying Prešić type contractive conditions in metric spaces. Our results generalize and extend some known results.

Keywords: set-valued mapping; coincidence point; common fixed point; Prešić type mapping.


  • 1. Aydi, H.; Abbas, M.; Postolache, M. - Coupled coincidence points for hybrid pair of mappings via mixed monotone property, J. Adv. Math. Stud., 5 (2012), 118-126.Google Scholar

  • 2. Berinde, M.; Berinde, V. - On a general class of multi-valued weakly Picard mappings , J. Math. Anal. Appl., 326 (2007), 772-782.Google Scholar

  • 3. Chaipunya, P.; Mongkolkeha, C.; Sintunavarat, W.; Kumam, P. - Fixed-point theorems for multivalued mappings in modular metric spaces, Abstr. Appl. Anal., 2012, Art. ID 503504, 14 pp.Google Scholar

  • 4. Cho, S.-H.; Bae, J.-S. - Fixed point theorems for multivalued maps in cone metric spaces, Fixed Point Theory Appl., 2011, 2011:87, 7 pp.CrossrefGoogle Scholar

  • 5. Ćirić, L.B.; Pre_sić, S.B. - On Preˇsi´c type generalization of the Banach contraction mapping principle, Acta Math. Univ. Comenian. (N.S.), 76 (2007), 143-147.Google Scholar

  • 6. Du, W.-S. - Critical point theorems for nonlinear dynamical systems and their applications , Fixed Point Theory Appl., 2010, Art. ID 246382, 16 pp.CrossrefGoogle Scholar

  • 7. Elamrani, M.; Mehdaoui, B. - Common fixed point theorems for compatible and weakly compatible mappings, Rev. Colombiana Mat., 34 (2000), 25-33.Google Scholar

  • 8. Eshaghi Gordji, M.; Baghani, H.; Khodaei, H.; Ramezani, M. - A generalization of Nadler’s fixed point theorem, J. Nonlinear Sci. Appl., 3 (2010), 148-151.Google Scholar

  • 9. George, Reny; Reshma, K.P.; Rajagopalan, R. - A generalised fixed point theorem of Presic type in cone metric spaces and application to Markov process, Fixed Point Theory Appl., 2011, 2011:85, 8 pp.CrossrefWeb of ScienceGoogle Scholar

  • 10. Mizoguchi, N.; Takahashi, W. - Fixed point theorems for multivalued mappings on complete metric spaces, J. Math. Anal. Appl., 141 (1989), 177-188.Google Scholar

  • 11. Nadler, S.B. Jr. - Multi-valued contraction mappings, Pacić J. Math., 30 (1969), 475-488.Google Scholar

  • 12. Păcurar, M. - A multi-step iterative method for approximating common fixed points of Presi´c-Rus type operators on metric spaces, Stud. Univ. Babe_s-Bolyai Math., 55 (2010), 149-162.Google Scholar

  • 13. Prešić, S.B. - Sur la convergence des suites, C.R. Acad. Sci. Paris, 260 (1965), 3828-3830.Google Scholar

  • 14. Prešić, S.B. - Sur une classe d’in´equations aux diff´erences finies et sur la convergence de certaines suites, Publ. Inst. Math. (Beograd) (N.S.), 5 (1965), 75-78.Google Scholar

  • 15. Radenović, S.; Simić, S.; Cakić, N.; Golubović, Z. - A note on tvs-cone metric fixed point theory, Math. Comput. Modelling, 54 (2011), 2418-2422.Web of ScienceGoogle Scholar

  • 16. Wardowski, D. - On set-valued contractions of Nadler type in cone metric spaces, Appl. Math. Lett., 24 (2011), 275-278.Web of ScienceGoogle Scholar

  • Google Scholar

About the article

Received: 2012-05-06

Accepted: 2012-06-12

Published Online: 2014-05-08

Citation Information: Annals of the Alexandru Ioan Cuza University - Mathematics, ISSN (Online) 1221-8421, DOI: https://doi.org/10.2478/aicu-2014-0011.

Export Citation

© Alexandru Ioan Cuza University in Iaşi . This article is distributed under the terms of the Creative Commons Attribution Non-Commercial License, which permits unrestricted non-commercial use, distribution, and reproduction in any medium, provided the original work is properly cited. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Mohammad Saeed Khan, Satish Shukla, and Shin Min Kang
Bulletin of the Korean Mathematical Society, 2015, Volume 52, Number 3, Page 881
Nawab Hussain, Jamshaid Ahmad, and Akbar Azam
Journal of Inequalities and Applications, 2014, Volume 2014, Number 1, Page 348

Comments (0)

Please log in or register to comment.
Log in